| Model Number |
CCWET0 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Corneal Edema (1791)
| Date of Event |
11/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgeon reported that during a cataract extraction with an intraocular lens (iol) implant procedure, issue with haptic was noted.Case of standard 2.45 small incision at 90.When surgeon inserted the lens, noticed the superior haptic was smoothly separated from the body of the lens for which surgeon needed to enlarge the incision and cut the lens and re-insert new one which caused significant post-operative corneal edema.Additional information was received stating that intraocular lens that was inserted was defective.In their opinion superior haptic was defective and had probably thin attachment to the body of the lens, so during insertion haptic was just separated from the body due to defect.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating patient was not hospitalized as a result of this event.